# SDR DALA2022100306437

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 92,539 hours, 24,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6807 - DIV - INTO DTW DUE TO LOUD SQUEAL FROM 4R. CORRECTIVE ACTION: INSPECTED 4R SEAL. FOUND ESCAPE SLIDE LANYARD AND CLIP NOT STOWED CORRECTLY. STOWED LANYARD AND CLIP. PRESSURIZED A/C WITH NO DEFECTS.
